RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 185, Number 1, Pages 61–64 (Mi dan34482)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

The discrete and continuous spectra of the radial Dirac equation

L. A. Sakhnovich

Odessa Electrotechnical Institute of Communications named after O. S. Popov

Full text: PDF file (373 kB)

Bibliographic databases:
UDC: 517.43
Presented: И. Г. Петровский
Received: 18.06.1968

Citation: L. A. Sakhnovich, “The discrete and continuous spectra of the radial Dirac equation”, Dokl. Akad. Nauk SSSR, 185:1 (1969), 61–64

Citation in format AMSBIB
\Bibitem{Sak69}
\by L.~A.~Sakhnovich
\paper The discrete and continuous spectra of the radial Dirac equation
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 185
\issue 1
\pages 61--64
\mathnet{http://mi.mathnet.ru/dan34482}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0258383}


Linking options:
  • http://mi.mathnet.ru/eng/dan34482
  • http://mi.mathnet.ru/eng/dan/v185/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Sakhnovich, “On properties of discrete and continuous spectra of Dirac radial equation”, Theoret. and Math. Phys., 108:1 (1996), 876–888  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:18
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019